# SDR DL76L021030

- Difficulty date: September 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 27,062 hours, 4,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT SEAT 6FG INOP.  FOUND HARNESS BAD AND REPLACED SAME.  OPS CHECKS OK.
